# SDR AALA202205193421

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737
- Aircraft serial: 29558
- Aircraft time: 36,569 hours, 14,945 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: BIRD STRIKE IN NUMBER 2 ENGINE. EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO BZN. PERFORMED BIRD STRIKE INSPECTION AS PER AMM 05-51-18-201 ONLY NOTED DAMAGE WAS NUMBER 2 ENGINE FAN BLADES. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
